# SDR DU4R2021040500064

- Difficulty date: April 5, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 51,287 hours, 56,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND NUMEROUS BULBS INOPERATIVE IN THE EMERGENCY LIGHTS OVER THE FLIGHT DECK DOOR AND THE L1 DOOR. S/O 660004 N/R 44152
